# SDR AUS20020566

- Difficulty date: March 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23531
- Condition: Overtemp
- Location: Main
- Part time: 15,054 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, M, J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN BATTERY OVERTEMPERATURE.
